Extinction of a delay differential equation model of plankton allelopathy

Lin Li, Runxin Wu

Abstract


In this paper, a delay differential equation model of the growth of two-species competitive plankton with one toxin producing phytoplankton is studied in this paper. Under some suitable assumption, we prove that one of the components will be driven to extinction while the other one will stabilize at a certain solution of a Logistic equation. Our results supplement one of the main results in [Dynamic behaviors of a delay differential equation model of plankton allelopathy, J. Comput. Appl. Math. 206 (2007), 733-754].

Full Text: PDF

Published: 2015-04-06

How to Cite this Article:

Lin Li, Runxin Wu, Extinction of a delay differential equation model of plankton allelopathy, Communications in Mathematical Biology and Neuroscience, Vol 2015 (2015), Article ID 13

Copyright © 2015 Lin Li, Runxin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Commun. Math. Biol. Neurosci.

ISSN 2052-2541

Editorial Office: office@scik.org

 

Copyright ©2019 CMBN